MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER
Model Number 360-1080-03
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Reporter indicated ¿i couldn¿t get the side button to fire, kept pressing, no result.As soon as i let go to remove the device and get a new one, it fired and caused the patient a ton of pain.".
 
Additional Manufacturer Narrative
Corrected information provided in h.6.And h.11.A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.There were no other complaints found related to the lot.After three notifications, the sample from the alleged complaint has not returned.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20287771
Report Number0001625425-2024-01113
Device Sequence Number8012313
Product Code KNW
UDI-Device Identifier00886333224012
UDI-Public(01)00886333224012(17)270422(10)11569845
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1080-03
Device Lot Number11569845
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown